# SDR YV3R2020102200373

- Difficulty date: October 19, 2020
- Submitted: October 22, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: CC-DB
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14342
- Aircraft time: 162 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 7756
- Condition: Defective
- Part time: 162 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-4 ENGINE RPM NEEDLE IS MALFUNCTIONING.
